African Diaspora Journal of Mathematics

The Existence Results for Abstract Fractional Differential Equations with Nonlocal Conditions

Fang Li and Huiwen Wang

Full-text: Open access

Abstract

This paper is concerned with the abstract fractional differential equations with nonlocal condition. By using the contraction mapping principle and the theory of the measures of noncompactness and the condensing maps, we obtain the existence results of mild solutions for the above equations.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 15, Number 2 (2013), 26-34.

Dates
First available in Project Euclid: 23 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1382557601

Mathematical Reviews number (MathSciNet)
MR3126580

Zentralblatt MATH identifier
1281.34011

Subjects
Primary: 34K05: General theory 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]

Keywords
fractional differential equations mild solution existence measures of noncompactness

Citation

Li, Fang; Wang, Huiwen. The Existence Results for Abstract Fractional Differential Equations with Nonlocal Conditions. Afr. Diaspora J. Math. (N.S.) 15 (2013), no. 2, 26--34. https://projecteuclid.org/euclid.adjm/1382557601


Export citation